UZH-Logo

Maintenance Infos

Local rigidity of symmetric spaces


Schroeder, V; Ziller, W (1990). Local rigidity of symmetric spaces. Transactions of the American Mathematical Society, 320(1):145-160.

Citations

7 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:American Mathematical Society
ISSN:0002-9947
Publisher DOI:https://doi.org/10.2307/2001755

Download

Full text not available from this repository.View at publisher

Author Collaborations